# SDR AU981540

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 5711 · Wing Spar
- Part: Web
- Condition: Cracked
- Location: Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CENTER SPAR WEB CRACKED.  FOUND DURING INSPECTION IAW SA226/ST-UN-M002.
